# SDR FDEA201012294772

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149N763038
- Condition: Corroded
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT WTB FAIRING SEVERAL NUTPLATES ALONG BEAM ASSY AT STA 1200- STA 1220 FOUND   CORRODED.  CORRODED RT AFT WTB LOWER CHORD BETWEEN STA 1180 AND STA 1240. R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR.
